I have really bad nausea, spacey feeling, lightheaded/dizziness, increased anxiety, tired/lethargic , slight headaches. I'm on the 4th day of taking 10mg of Lexapro.
Hello, I believe these are all side effects of most all antidepressants. How long have you been on it? And Is that when the all of this began?
I took lexapro many years ago and I loved it, it just quit working after a few years. If it's not severe and you can deal with it, maybe wait and see if it subsides. If you've been on this for 6 weeks or so, then it's probably not going to improve???
Hi Kenton: I had the same side effects, and I was taking lexapro at 10mg and then 20mg. I went off and on it a few times. I had the same withdrawal effects when I went off of it, and I had the same side effects when I went back on it, and the whole time I stayed on it. It was a horrible antidepressant for anxiety for me. It just made my anxiety much worse.
Kenton; Just as Migraine has said and more so on this class of antidepressant the SSRI'S and you just started it 4 days ago most of these are all hard on us with these side effects for the first 2 weeks, Then if not a day or two before or after go away. Really it's like what your being treated for intensifies. Try to ride it out and Really Lexapro with many people these start to go away a bit quicker. And I might as well let you know shortly after the 2 weeks between week 3 and 4 you gradually start to feel better each day or two and you reach the full blood level of the medication at 6 to 8 weeks. Also, it is very Important that you take this medication about the same time each day and don't miss any doses.. It's too bad but too many doctors don't even tell the patients about all of this and the same when the time comes to go off of them you have to be tapered off of them very slow to avoid withdrawals from this medication.
And by the time you reach the peak level of this medication, it works real good with the Anxiety and depression. Glad you found us and please feel free to bookmark us so you can find us if you have any other question that one of us can help you with. Please try and have a good weekend and you really should be feeling a bit better shortly.
does anyone have anxiety as a side effect of taking Lexapro?
I was taking it first week 5mg with Klonopin 1 mg (somewhere midweek we reduced this does to 0.75 - I could sleep first 3 days fine but then had an interrupted sleep which was fine overall), but 2nd week Lexapro was upped to 10 and Klonopin was reduced to 0,5 before bed. I started to have anxiety again and can't sleep for 2 days already, I wake up with my heart racing, and I have a bit of jitterness.Klonopin doesn't help to keep me sleeping. I am just at loss what to do as i want to sleep badly... and maybe my immune system is weakened because of that. I m seeing the doctor today.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Oct 2018 • 23 answers
Updated 22 Nov 2010 • 3 answers
Updated 3 Oct 2014 • 3 answers
Updated 23 Mar 2017 • 2 answers
Updated 31 Mar 2018 • 2 answers